# SDR SWAA2022032260694

- Difficulty date: October 19, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 40,262 hours, 24,188 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL - PLATE ACCESS PANEL 333AB AT LT HORIZONTAL STAB (1 EA) / REPLACED SEAL-PLATE ACCESS PANEL 333AB AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02
